Home About Browse Search
Svenska


The distribution of McKay's approximation for the coefficient of variation

Forkman, Johannes and Verrill, Steve (2008). The distribution of McKay's approximation for the coefficient of variation. Statistics & probability letters. 78:1, 10-14
[Journal article]

[img]
Preview
PDF
125kB

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

McKay's approximation for the coefficient of variation is type II noncentral beta distributed and asymptotically normal with mean n - 1 and variance smaller than 2(n - 1).

Authors/Creators:Forkman, Johannes and Verrill, Steve
Title:The distribution of McKay's approximation for the coefficient of variation
Series/Journal:Statistics & probability letters (0167-7152)
Year of publishing :2008
Volume:78
Number:1
Page range:10-14
Publisher:Elsevier
ISSN:0167-7152
Language:English
Additional Information:The original publication is available at www.elsevier.com
Publication Type:Journal article
Refereed:Yes
Full Text Status:Public
Keywords:Coefficient of variation, McKay's approximation, Noncentral beta distribution
URN:NBN:urn:nbn:se:slu:epsilon-1-41
Permanent URL:
http://urn.kb.se/resolve?urn=urn:nbn:se:slu:epsilon-1-41
ID Code:3317
Department:?? 4072 ??
Deposited By: Johannes Forkman
Deposited On:16 Jun 2008 00:00
Metadata Last Modified:02 Dec 2014 10:20

Repository Staff Only: item control page

Downloads

Downloads per year (since September 2012)

View more statistics

Downloads
Hits